Article ID: MTJPAM-D-21-00069

Title: r-Bell polynomials and derangement polynomials identities using exponential partial Bell polynomials

Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814

Article ID: MTJPAM-D-21-00069; Volume 5 / Issue 1 / Year 2023, Pages 54-64

Document Type: Research Paper

Author(s): Mouloud Goubi a

aDepartment of Mathematics, UMMTO University, Algeria–Laboratory of Algebra and Number Theory, USTHB, Algiers–Head of Laboratory of Pure and Applied Mathematics (LMPA), Tizi-Ouzou

Received: 23 November 2021, Accepted: 24 January 2023, Published: 28 February 2023

Corresponding Author: Mouloud Goubi (Email address:

Full Text: PDF


With exponential partial Bell polynomials we manage to study r-Bell polynomials and derangement polynomials to revisit corresponding explicit formulae. This study leads to some interesting identities which give new link between these polynomials, and the explicit formula of the Bell-based Bernoulli polynomials of higher order.

Keywords: Bell polynomials, derangement polynomials, generating functions

  1. T. M. Apostol, Introduction to analytic number theory, Springer-Verlag, New York-Heidelberg, 1976.
  2. E. T. Bell, Exponential polynomials, Ann. of Math. 35 (2), 258–277, 1934.
  3. A. Benyattou, Derangement polynomials with a complex variable, Notes Number Theory Discrete Math. 26 (4), 128–135, 2020.
  4. A. Z. Broder, The r-Stirling numbers, Discrete Math. 49, 241–259, 1984.
  5. L. Carlitz, Some theorems on Bernoulli numbers of higher order, Pacific J. Math. 2 (2), 127–139, 1952.
  6. L. Comtet, Advanced combinatorics, D. Reidel Publishing Company, Dordrecht-Holland, Boston, 1974.
  7. U. Duran, S. Araci and M. Acikgoz, Bell-based Bernoulli polynomials with applications, Axioms 10 (1), 2021; Article ID: 29.
  8. M. Goubi, On composition of generating functions, Casp. J. Math. Sci. 9 (2), 256–265, 2020.
  9. M. Goubi, Investigation on special polynomials including Apostol-type and Humbert-type polynomials, J. Math. Prob. Equations Stat. 1 (2), 46–52, 2020.
  10. L. C. Jang, D. S. Kim, T. Kim and H. Lee, Some identities involving derangement polynomials and numbers and moments of Gamma random variables, J. Funct. Spaces 2020, 2020; Article ID: 6624006.
  11. D. S. Kim and T. Kim, Some identities of Bell polynomials, Sci. China Math. 58, 2095–2104, 2015.
  12. T. Kim and D. S. Kim, A Note on reciprocal degenerate Bell numbers and polynomials, Montes Taurus J. Pure Appl. Math. 3 (3), 140–146, 2021.
  13. T. Kim, D. S. Kim, G. W. Jang and J. Kwon, A note on some identities of derangement polynomials, J. Inequal. Appl. 2018, 2018; Article ID: 40.
  14. T. Kim, D. S. Kim, H. Lee and L.-C. Jang, A note on degenerate derangement polynomials and numbers, AIMS Math. 6 (6), 6469–6481, 2021.
  15. I. Mező, The r-Bell numbers, J. Integer Seq. 14, 2011; Article ID: 11.1.1.
  16. I. Mező, V. H. Moll, J. L. Ramírez and D. Villamizar, On the r-derangements of type B, Online J. Anal. Comb. 16, 2021.
  17. I. Mező and J. L. Ramírez, Divisibility properties of the r-Bell numbers and polynomials, J. Number Theory 177, 136–152, 2017.
  18. M. Mihoubi and H. Belbachir, Linear recurrences for r-Bell polynomials, J. Integer Seq. 17, 2014; Article ID: 14.10.6.
  19. N. E. Nörlund, Vorlesungen über differenzenrechnung, Springer, Berlin, 1924.
  20. F. Qi, D. W. Niud, D. Lime and Y. H. Yao, Special values of the Bell polynomials of the second kind for some sequences and functions, J. Math. Anal. Appl. 491 (2), 2020; Article ID: 124382.
  21. F. Qi, J.-L. Zhao and B.-N. Guo, Closed forms for derangement numbers in terms of the Hessenberg determinants, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. RACSAM 112, 933–944, 2018.
  22. J. Sándor and B. Crstici, Handbook of number theory II, Springer Science and Business Media LLC, 2004.
  23. G. Serafin, Identities behind some congruences for r-Bell and derangement polynomials, Res. Number Theory 6, 2020; Article ID: 39.
  24. H. M. Srivastava and J. Choi, Zeta and q-zeta functions and associated series and integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.
  25. Z. Zhang and J. Yang, Notes on some identities related to the partial Bell polynomials, Tamsui Oxf. J. Inf. Math. Sci. 28 (1), 39–48, 2012.